•  
  •  
 

Keywords

noncommutative $L_p$ spaces; von Neumann algebra; $\tau$-measurable operators

Abstract

In this article we prove some inequalities for $\tau$-measurable operators which are related to two recent results of Audenaert.

vol31_pp147-155.pdf (132 kB)
Abstract

Share

COinS
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.